# SDR SWAA100163

- Difficulty date: January 9, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 42,356 hours, 25,180 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: CFM567824
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: E, D

## Discrepancy

INFLIGHT SHUTDOWN / DECLARED EMERGENCY.  NR 2 ENGINE STARTED SHAKING, SHUTDOWN NR 2 ENGINE.  NO FIRE IN COCKPIT (HANDLES) ENGINE INSTRUMENTS INDICATED NORMAL, FLAMES FROM EXHAUST (AFT) PIPE (TAIL).  REMOVED AND REPLACED NR 2 ENGINE PER MM.
